# SDR SWIA202157181

- Difficulty date: February 16, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLEAT P/N 600-31902-269 COMMON TO MID DD5 INTERCOSTAL IS CORRODED   (C-CHECK RO 4/1/2021)    REMOVED AND INSTALLED NEW CLEAT IAW CRJ 700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG 601R31702 REV. N. RESTORED FINISH ALL FASTENERS AND APPLIED C.I.C AT REPAIRED LOCATION IAW CRJ 700 SRM 51-25-16-001-001-A01 AND SRM 51-21-11-001-001-A01 AND COMPLIED WITH 51-900-1002-SKY.
